# SDR FDEA202304080589

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 89,263 hours, 18,305 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC2512504
- Part serial: 48561
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD PIVOT LUG HOLE BORE   FOUND CORROSION. CORROSION AT RIGHT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD PIVOT   LUG HOLE BORE (A AND B HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM57-52-  03. OVERSIZED REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM57-52-03 AND E.A.#1-5750-T0324855 B PART 4 STEP 2A AND STEP 2C, TITLE: WINGS- TRAILING   EDGE FLAPS- RH INBOARD FLAP, OUTBOARD HINGE BRACKET- HINGE BORE REFURBISHMENT   PSE 57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100. WRI: 57501063 FOR DETAILS.
